Canadian health officials issued a Propecia® warning on Aug. 4, 2011 to notify the public about a possible risk of male breast cancer from side effects of the hair loss drug Propecia®.
Health Canada announced that medications containing finasteride as an active ingredient might put patients at an increased risk of developing breast cancer. The group claims that there have been reports of male breast cancer in several patients that have used the hair loss treatments.
Health Canada said while there is not enough evidence to definitively link the male pattern baldness drugs to male breast cancer, people using the drugs should report any changes in their breasts to their doctor as soon as possible.
Propecia® has also been associated with a number of sexual side effects, including erectile dysfunction, low libido, impotence and problems with orgasm.
For more information about the potential risks, contact our Propecia® lawyers today.